# SDR FDEA201410313430

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,697 hours, 24,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR DIFFICULT TO ARM.  PERFORMED LUBRICATION OF FLOOR FITTINGS & BAR  LOCKS IAW MM 25-66-01-644-055.  INSPECTION CHECK PERFORMED IAW MM 25-66-10-202-039.  ACFT OK FOR SERVICE.
